Translator Disclaimer
2020 Roller boundaries for median spaces and algebras
Elia Fioravanti
Algebr. Geom. Topol. 20(3): 1325-1370 (2020). DOI: 10.2140/agt.2020.20.1325

Abstract

We construct compactifications for median spaces with compact intervals, generalising Roller boundaries of CAT(0) cube complexes. Examples of median spaces with compact intervals include all finite-rank median spaces and all proper median spaces of infinite rank. Our methods also apply to general median algebras, where we recover the zero-completions of Bandelt and Meletiou (1993). Along the way, we prove various properties of halfspaces in finite-rank median spaces and a duality result for locally convex median spaces.

Citation

Download Citation

Elia Fioravanti. "Roller boundaries for median spaces and algebras." Algebr. Geom. Topol. 20 (3) 1325 - 1370, 2020. https://doi.org/10.2140/agt.2020.20.1325

Information

Received: 25 August 2018; Revised: 24 May 2019; Accepted: 26 August 2019; Published: 2020
First available in Project Euclid: 5 June 2020

zbMATH: 07207576
MathSciNet: MR4105554
Digital Object Identifier: 10.2140/agt.2020.20.1325

Subjects:
Primary: 20F65
Secondary: 20F67, 22F50, 51F99, 57M99

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
46 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 3 • 2020
MSP
Back to Top